Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2020

Fekete-Szego inequality for a subclass of analytic functions defined by Komatu integral operator

Hava Arikan, Halit Orhan, MURAT ÇAĞLAR

AIMS Mathematics Cilt 5 · Sayı 3 · ss. 1745–1756 · 01.01.2020
DOI ile aç

Özet

In this paper, we introduce and study a new subclass of analytic functions defined by D(k)L(a)(delta)f(z) differential operator in the unit disk. For this subclass, the Fekete-Szego type coefficient inequalities are derived.

Anahtar kelimeler

Analytic functions starlike and convex functions Salagean differential operator Komatu integral operator Fekete-Szego inequaility HARDY

Atıf için künye

Arikan, H., Orhan, H., & ÇAĞLAR, M. (2020). Fekete-Szego inequality for a subclass of analytic functions defined by Komatu integral operator. AIMS Mathematics, 5(3), 1745–1756. https://doi.org/10.3934/math.2020118

BibTeX
@article{arikan2020-73121,
  author = {Arikan, Hava and Orhan, Halit and ÇAĞLAR, MURAT},
  title = {Fekete-Szego inequality for a subclass of analytic functions defined by Komatu integral operator},
  journal = {AIMS Mathematics},
  year = {2020},
  volume = {5},
  number = {3},
  pages = {1745--1756},
  issn = {2473-6988},
  doi = {10.3934/math.2020118},
  url = {https://akademik.atauni.edu.tr/yayinlar/73121-fekete-szego-inequality-for-a-subclass-of-analytic-functions-defined-by-komatu}
}